Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171287000929

An inverse problem for Helmholtz's equation

Mathematics Department, Kansas State University, Manhattan 66506, KS, USA

Received 20 March 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The refraction coefficient in Helmholtz's equation is found from the knowledge of a family of the solutions to this equation on two lines.